Über schwach hyperzentrale Ringe
Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970), p. 399-409
@article{RSMUP_1970__44__399_0,
     author = {Streb, Walter},
     title = {\"Uber schwach hyperzentrale Ringe},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {399-409},
     zbl = {0238.16025},
     mrnumber = {299637},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1970__44__399_0}
}
Streb, Walter. Über schwach hyperzentrale Ringe. Rendiconti del Seminario Matematico della Università di Padova, Volume 44 (1970) pp. 399-409. http://www.numdam.org/item/RSMUP_1970__44__399_0/

[1] Jennings, S.A.: Central chains of ideals in an associative ring. Duke Mathematical Journal, vol. 9 (1942), S. 341-355. | Zbl 0060.07102

[2] Jennings, S.A.: On rings whose associated Lie rings are nilpotent. Bulletin of the American Mathematical Society, vol. 53 (1947), S. 593-597. | Zbl 0032.25301